# SDR SWAA2018032820824

- Difficulty date: March 16, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N8321D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36687
- Aircraft time: 19,219 hours, 8,268 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A1111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN WHEEL WELL VERTICAL BULKHEAD CRACKED AT BS 663, LBL 24.  REPAIRED THE BULKHEAD IAW SRM.
